# SDR GTIA2024122738635

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N718NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11872
- Aircraft time: 2,479 hours, 944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE REQ SVC-SVC'D R4 DOOR IAW AMM 52-10-00. LEAK AND OPS CHECK NORMAL
